A 35-year-old female asked:
I had b12 shots 3 of them once a week ( 1month ago) but the symptoms have come back with added symptoms like nasaeu , constipation , cold feet constipation stomach cramps . are these related ? do i need more b12 shots
1 doctor answer • 1 doctor weighed in
Internal Medicine 27 years experience
Need blood test.: You'd really need a blood test for B12 and methylmalonic acid to see if you're still B12 deficient. If you're not, then I'm not sure your symptoms would be helped by more B12. In that context, there may be another reason for your symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsAnswered >2 years ago
Last updated Jan 30, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.